Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The use of the hypercircle inequality in deriving a class of numerical approximation rules for analytic functions


Author: Richard A. Valentin
Journal: Math. Comp. 22 (1968), 110-117
MSC: Primary 41.10
MathSciNet review: 0223792
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Michael Golomb and Hans F. Weinberger, Optimal approximation and error bounds, On numerical approximation. Proceedings of a Symposium, Madison, April 21–23, 1958, Edited by R. E. Langer. Publication No. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin, The University of Wisconsin Press, Madison, Wis., 1959, pp. 117–190. MR 0121970
  • [2] Philip Davis, Errors of numerical approximation for analytic functions, J. Rational Mech. Anal. 2 (1953), 303–313. MR 0054348
  • [3] Philip J. Davis, Errors of numerical approximation for analytic functions, Survey of numerical analysis, McGraw-Hill, New York, 1962, pp. 468–484. MR 0135721
  • [4] Philip J. Davis, Interpolation and approximation, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1963. MR 0157156
  • [5] Garrett Birkhoff and David Young, Numerical quadrature of analytic and harmonic functions, J. Math. Physics 29 (1950), 217–221. MR 0038728

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.10

Retrieve articles in all journals with MSC: 41.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0223792-3
Article copyright: © Copyright 1968 American Mathematical Society